Diskretnaya Matematika
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Diskr. Mat.:

Personal entry:
Save password
Forgotten password?

Diskr. Mat., 2005, Volume 17, Issue 4, Pages 40–58 (Mi dm128)  

This article is cited in 11 scientific papers (total in 11 papers)

On the distribution of the $m$th maximal cycle lengths of random $A$-permutations

A. L. Yakymiv

Abstract: Let $S_n$ be the symmetric group of all permutations of degree $n$, $A$ be some subset of the set of natural numbers $\mathbf N$, and $T_n=T_n(A)$ be the set of all permutations of $S_n$ with cycle lengths belonging to $A$. The permutations of $T_n$ are called $A$-permutations. We consider a wide class of the sets $A$ with the asymptotic density $\sigma>0$. In this article, the limit distributions are obtained for $\mu_{m}(n)/n$ as $n\to\infty$ and $m\in\mathbf N$ is fixed. Here $\mu_{m}(n)$ is the length of the $m$th maximal cycle in a random permutation uniformly distributed on $T_n$. It is shown here that these limit distributions coincide with the limit distributions of the corresponding functionals of the random permutations in the Ewens model with parameter $\sigma$.
This research was supported by the Russian Foundation for Basic Research, grant 05–01–00583, and by the Program of the President of the Russian Federation for support of leading scientific schools, grant 1758.2003.1.

DOI: https://doi.org/10.4213/dm128

Full text: PDF file (1227 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2005, 15:5, 527–546

Bibliographic databases:

UDC: 519.2
Received: 16.12.2004
Revised: 15.03.2005

Citation: A. L. Yakymiv, “On the distribution of the $m$th maximal cycle lengths of random $A$-permutations”, Diskr. Mat., 17:4 (2005), 40–58; Discrete Math. Appl., 15:5 (2005), 527–546

Citation in format AMSBIB
\by A.~L.~Yakymiv
\paper On the distribution of the $m$th maximal cycle lengths of random $A$-permutations
\jour Diskr. Mat.
\yr 2005
\vol 17
\issue 4
\pages 40--58
\jour Discrete Math. Appl.
\yr 2005
\vol 15
\issue 5
\pages 527--546

Linking options:
  • http://mi.mathnet.ru/eng/dm128
  • https://doi.org/10.4213/dm128
  • http://mi.mathnet.ru/eng/dm/v17/i4/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Yakymiv, “Random $A$-Permutations: Convergence to a Poisson Process”, Math. Notes, 81:6 (2007), 840–846  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. L. Yakymiv, “Limit theorem for the general number of cycles in a random $A$-permutation”, Theory Probab. Appl., 52:1 (2008), 133–146  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. A. L. Yakymiv, “On the Number of $A$-Mappings”, Math. Notes, 86:1 (2009), 132–139  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. L. Yakymiv, “Limit Theorem for the Middle Members of Ordered Cycle Lengths in Random $A$-Permutations”, Theory Probab. Appl., 54:1 (2010), 114–128  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. A. L. Yakymiv, “A limit theorem for the logarithm of the order of a random $A$-permutation”, Discrete Math. Appl., 20:3 (2010), 247–275  mathnet  crossref  crossref  mathscinet  zmath  elib  elib
    6. A. L. Yakymiv, “Asymptotics of the Moments of the Number of Cycles of a Random $A$-Permutation”, Math. Notes, 88:5 (2010), 759–766  mathnet  crossref  crossref  mathscinet  isi
    7. Benaych-Georges F., “Cycles of free words in several independent random permutations with restricted cycle lengths”, Indiana Univ. Math. J., 59:5 (2010), 1547–1586  crossref  mathscinet  zmath  isi  elib  scopus
    8. A. L. Yakymiv, “Random $A$-permutations and Brownian motion”, Proc. Steklov Inst. Math., 282 (2013), 298–318  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    9. A. L. Yakymiv, “On the order of random permutation with cycle weights”, Theory Probab. Appl., 63:2 (2018), 209–226  mathnet  crossref  crossref  mathscinet  isi  elib
    10. A. L. Yakymiv, “Asymptotics with remainder term for moments of the total cycle number of random $A$-permutation”, Discrete Math. Appl., 31:1 (2021), 51–60  mathnet  crossref  crossref  mathscinet  isi  elib
    11. A. L. Yakymiv, “Size distribution of the largest component of a random $A$-mapping”, Discrete Math. Appl., 31:2 (2021), 145–153  mathnet  crossref  crossref  mathscinet  isi  elib
  • Дискретная математика
    Number of views:
    This page:504
    Full text:221
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021